# SDR E07A2017083100001

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N540AS
- Make and model: Cessna 525A
- Aircraft serial: 525A0467
- Aircraft time: 2,854 hours, 1,831 cycles
- Engine: Wilint FJ443A
- Engine time: 2,854 hours, 1,831 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Intercooler
- Part number: 99144024
- Part serial: S4883T0848
- Condition: Blew Out
- Location: Lt Engine
- Part time: 2,854 hours, 1,831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE,  CREW NOTICED HIGH ITT ON THE LT ENGINE AND THEN RECEIVED CAS WARNING OF DUCT OVERTEMP.  DIVERTED AND LANDED WITHOUT INCIDENT.   FOUND THE LT BLEED AIR DUCT INTERCOOLER HAD A HOLE IN IT.
